# SDR S2YA00034

- Difficulty date: December 7, 2000
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1021 - MKE-ATW - DURING CLIMB-OUT, THE WINDSHIELD STARTED TO CRACK.  THE CREW LEVELED OUT THE A/C AND THE WINDSHIELD CONTINUED TO CRACK SO THEY MADE AN AIRTURN BACK AND AN UNEVENTFUL LANDING IN MKE.  MAINTENANCE REPLACED THE WINDSHIELD, OPS THE HEAT AND RETURNED AIRCRAFT TO SERVICE.  (M)
